# SDR SWIA200312497

- Difficulty date: October 6, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,444 hours, 31,861 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1534
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 5,343 hours, 7,801 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT DISCONNECTS INFLIGHT, FOLLOWED BY RED COMPUTER FLAG.  INSTALLED SERVICEABLE APC-65B IN NR 1 POSITION.  OPS CHECK GOOD.  PN ON 622-8315-402, S/N ON 3788 OFF 1534.
